# SDR FDEA201603050852

- Difficulty date: March 5, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 75,557 hours, 17,716 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, B
- Precautionary procedure: F

## Discrepancy

REPEAT WRITE UP, AT START OF TAXI, NR 2 ENG FLAMED OUT.  RAMP TOWER REPORTED SMOKE COMING FROM THE ENG, SO WE SHUT IT DOWN & DISCHARGED ONE FIRE BOTTLE.  SMOKE STARTED TO DISSIPATE, DID NOT FIRE SECOND BOTTLE.
